Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Have high BP, mitral valve damage and had kidney cancer. Can I safely take testosterone supplement?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions
Question
I HAVE HIGH BLOOD PRESSURE, MITRAL VALVE DAMAGE AND HAD KIDNEY CANCER. CAN I SAFLEY TAKE A TESTOSTORNE SUPPLEMENT? I AM LOOKING AT THE ENERGY BOOST AND BELLY FAT WIEGHT LOSS I HAVE READ ABOUT
Posted Thu, 17 Oct 2013 in Weight Loss
 
 
Answered by Dr. Raju A.T 6 hours later
Brief Answer:
Not recommedned

Detailed Answer:
Hi,

Thanks for your query.

Testosterone supplements are known to increase the risk of heart disease, with you possessing a damaged Mitral valve I would consider it not safe.

Also it can cause urination obstruction by stimulating prostate growth and lead to back pressure which can affect the already diseased kidneys in you.

Overall I would not recommend testosterone supplements in you. Do discuss the same with your treating doctor.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Have high BP, mitral valve damage and had kidney cancer. Can I safely take testosterone supplement? 15 hours later
GIVEN THE SAME CONDITIONS, WOULD I BE SAFE TAKING COQ10 SUPPLEMENT TO HELP WITH FATIGUE ISSUES, AND IN WHAT DOSAGE?
 
 
Answered by Dr. Raju A.T 2 hours later
Brief Answer:
Yes, not more than 100mg

Detailed Answer:
Hi,

Thanks for writing back.

Yes, you can take CO Q supplements. Considering the risk you, have dosage not more than 100mg per day would be safe.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor